Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Bergman kernel function of some Reinhardt domains


Authors: Sheng Gong and Xuean Zheng
Journal: Trans. Amer. Math. Soc. 348 (1996), 1771-1803
MSC (1991): Primary 32H10
DOI: https://doi.org/10.1090/S0002-9947-96-01526-7
MathSciNet review: 1329534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary behavior of the Bergman Kernel function of some Reinhardt domains is studied. Upper and lower bounds for the Bergman kernel function are found at the diagonal points $(z, \bar {z})$. Let $D$ be the Reinhardt domain \[ D = \left \{ z \in \mathbf {C}^n | \|z\|_\alpha =\sum _{j=1}^n|z_j|^{2/\alpha _j}<1 \right \} \] where $\alpha _j>0$, $j=1,2,\dots , n$; and let $K(z,\bar w)$ be the Bergman kernel function of $D$. Then there exist two positive constants $m$ and $M$ and a function $F$ such that \[ mF(z, \bar {z}) \le K(z, \bar {z})\le MF(z, \bar {z}) \] holds for every $z\in D$. Here \[ F(z, \bar {z})=(-r(z))^{-n-1} \prod _{j=1}^n (-r(z)+|z_j|^{2/\alpha _j})^{1-\alpha _j} \] and $r(z)=\|z\|_\alpha -1$ is the defining function for $D$. The constants $m$ and $M$ depend only on $\alpha =(\alpha _1,\dots , \alpha _n)$ and $n$, not on $z$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32H10

Retrieve articles in all journals with MSC (1991): 32H10


Additional Information

Sheng Gong
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, People’s Republic of China; Department of Mathematics, University of California, San Diego, La Jolla, California 92093

Xuean Zheng
Affiliation: Department of Mathematics, Anhui University, Hefei, Anhui, 230039, People’s Republic of China

Received by editor(s): October 13, 1994
Article copyright: © Copyright 1996 American Mathematical Society